# SDR 2001UALA01164

- Difficulty date: June 25, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N319UA
- Make and model: Boeing 737322
- Aircraft serial: 23951
- Aircraft time: 40,493 hours, 22,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOORWAY ASSIST HANDLE FITTING AFT 2 FASTENER HOLES ARE CRACKED.  ACCOMPLISHED REPAIR STRAP AND FRAME SPLICE STRAP.  MAJOR REPAIR ACCOMPLISHED.
